# SDR CA960924005

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Line
- Condition: Cracked
- Location: Nose Gear
- Stage of operation: LD
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

(CAN) BURNING ACIDIC SMELL IN COCKPIT ON TAKEOFF AND RIGHT AFTER SHUTDOWN. VISIBLE SMOKE IN THE COCKPIT AFTER SHUTDOWN. SMOKE CONFIRMED TO BE SKYDROL MIST. NOSE GEAR DOWN LINE FOUND CRACKED 5 INCHES FORWARD OF COCKPIT BULKHEAD.
